Daubechies wavelets as approximate Hilbert-pairs?

Tay, David 2008, Daubechies wavelets as approximate Hilbert-pairs?, IEEE SIGNAL PROCESSING LETTERS, vol. 15, pp. 57-60, doi: 10.1109/LSP.2007.910318.

Attached Files
Name Description MIMEType Size Downloads

Title Daubechies wavelets as approximate Hilbert-pairs?
Author(s) Tay, DavidORCID iD for Tay, David orcid.org/0000-0001-5285-7426
Journal name IEEE SIGNAL PROCESSING LETTERS
Volume number 15
Start page 57
End page 60
Total pages 4
Publisher IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Place of publication Piscataway, N.J.
Publication date 2008-01-01
ISSN 1070-9908
Keyword(s) Science & Technology
Technology
Engineering, Electrical & Electronic
Engineering
complex wavelet
dual-tree
Hilbert pair
orthonormal filter banks
TRANSFORM PAIRS
DESIGN
BASES
Language eng
DOI 10.1109/LSP.2007.910318
Field of Research 0906 Electrical And Electronic Engineering
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107699

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 6 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 18 Apr 2018, 15:10:01 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.